# SDR DALA2021071403984

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FRAME AREA HAS CORROSION ON O/B FLOOR SUPPORT (MKD). SUMMARY SEE NRC 147-0023:5310-2005/008 00260: REPLACED FLOOR SUPPORT, REF BAC DWG 9936534. (LP #1872600)
